# SDR DALA2023050403489

- Difficulty date: May 2, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 60,606 hours, 31,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3116, CRACK EXTERNAL SKIN STIFENER LOCATED AT Z169 AND FRAME 1 ON FWD FACE ON FORWARD PRESSURE BULKHEAD. CORRECTIVE ACTION: REPLACED STIFFENER ON EXTERNAL SKIN LOCATED AT Z169 AND FRAME 1 ON FWD FACE ON FORWARD PRESSURE BULKHEAD AS PER A319 SRM51-42 -11-801 ,A319 SRM 51-72-11-911-001 DWG D53114044 SHEET 01 RELEASE DATE : 12-DEC-06 ISSUE:H00 AND DWG D53113090 SHEET. (LP 2748130)
